# SDR CHQA201200001

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 27,467 hours, 25,947 cycles
- Engine: Allsn AE3007A
- Engine time: 22,303 hours, 19,709 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR LEVER WOULD NOT MOVE UP AFTER TAKEOFF.  THE CREW RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY K0352. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
